# SDR SWAA2025022489005

- Difficulty date: January 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2025-80642<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC. ON BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 32 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC. ON BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 32 REV -. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFICATED AS RII
